Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 243740, 15 pages
http://dx.doi.org/10.1155/2012/243740
Research Article

A New Solution Operator of One-Dimensional -Laplacian with a Sign-Changing Weight and Its Application

1Department of Mathematics, University of Ulsan, Ulsan 680-749, Republic of Korea
2Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea

Received 22 February 2012; Accepted 7 May 2012

Academic Editor: Ferhan M. Atici

Copyright © 2012 Inbo Sim and Yong Hoon Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Manásevich and J. Mawhin, “Periodic solutions for nonlinear systems with p-Laplacian-like operators,” Journal of Differential Equations, vol. 145, no. 2, pp. 367–393, 1998. View at Publisher · View at Google Scholar
  2. R. Manásevich and J. Mawhin, “Boundary value problems for nonlinear perturbations of vector p-Laplacian-like operators,” Journal of the Korean Mathematical Society, vol. 37, no. 5, pp. 665–685, 2000. View at Google Scholar
  3. R. P. Agarwal, H. Lü, and D. O'Regan, “Eigenvalues and the one-dimensional p-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 266, no. 2, pp. 383–400, 2002. View at Publisher · View at Google Scholar
  4. D. Hai, “Positive solutions to a class of elliptic boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 227, no. 1, pp. 195–199, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. P. H. Rabinowitz, Contributions to Nonlinear Functional Analysis, Academic Press, New York, NY, USA, 1971.